# SDR FDEA201801080036

- Difficulty date: January 8, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 82,303 hours, 20,599 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNABLE RNP ALERT AT CRUISE. ATC ADVISED OF OUR  STATUS. ATC LATER INFORMED US WE WERE 40 MILES WEST  OFF COURSE.    DURING CREW DEBRIEF THE POS  OF RNP ACTUAL WAS  SHOWING 1.00/6.00 NM.  IRS/GNS POS UPON ARRIVAL SHOWED ALL THREE IRUS  GREATLY MISCOMPARED LAT/LONG TO EACH OTHER AND TO  GNS.   DOWNPOWERED IRU'S, RESET FMC CIRCUIT BREAKERS IAW MM  34-63-09,  REALLIGNED IRU'S IAW MM 34-43-00-5  WITH ALL IRUS AND GNS'S MATCHING PERFECTLY.   NO  UNABLE GNS MESSAGE PRESENT.  AFTER RESET  RNP/ACTUAL WAS READING 1.00/0.02NM.  ACFT OK FOR  SERVICRE.  ACCOMPLISHED R-T-S OF IRU'S PER MM 34-43-00-5,  ALL CHECKED NORMAL, OK FOR SERVICE.
